# SDR HYIA08242012004

- Difficulty date: August 24, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N406GA
- Make and model: Cessna 402C
- Aircraft serial: 402C0329
- Aircraft time: 30,174 hours
- Engine: Cont TSIO520VB
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 56541096
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MX, INSPECTION OF THE LEFT NACELLE INBD ENGINE BEAM REVEALED A CHAFE.  R & R BEAM WITH NEW PART.
